# SDR SWAA060635

- Difficulty date: February 24, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 60,518 hours, 45,816 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: 66232361
- Condition: Broken
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP, FOUND LEFT INBOARD T/E FLAP OUTBOARD ROLLER BEARING BOLT BROKEN.  REMOVED AND REPLACED BOLT PER MM.
